Abusive Use Of Antibiotic Causes Offensive V*ginal Odour – Gynaecologist | AfroNaija



 
Promote / Monetize Your Song With Us On WhatsApp: 09092093564
 
 
DOWNLOAD THIS MIX
News

Abusive use of antibiotic causes offensive v*ginal odour – Gynaecologist

0
(0)

Abusive use of antibiotic causes offensive v*ginal odour – Gynaecologist

Abusive use of antibiotic causes offensive v*ginal odour – Gynaecologist

A gyneacologist, Dr Prosper Igboeli, has advised women to shun the abuse of antibiotic drugs for their own health benefit – that such practices contribute to major causes of offensive vaginal odour.

The medical expert said that women, who stopped the use of oral contraceptive, also experience increased vaginal discharge.

According to him, increased vaginal discharge has been recorded against women who stopped the use of the oral contraceptive.

“They have undergone some course of antibiotics and contracted venereal diseases following unprotected and unsafe sexual practices,” he said.

Igboeli explained that some women used to have an overgrowth of yeast after they finish antibiotic treatment which is called yeast infection.

He disclosed that “such actions happens because the antibiotic kills the lactobacillus that stabilises the environment of the vagina.

“It is actually the abuse that causes some of this thing, normal vaginal discharge is usually white while yellow or green discharge means infectious process. This is usually associated with an offensive or unpleasant odour.”

He said though it was a natural behavior to have a small amount of vaginal discharge in any mature woman.

“The vaginal wall itself secretes some discharge, which such discharge contains glycogen (sugars) which are broken down to lactic acid.

“Poor hygiene of the vagina can also result in vaginal odor,’’ Igboeli said.

He said the most notorious virus are yeast infections (moniliasis) and trichomonas vaginalis, a flagyllate and advised women for high personal hygiene.

The doctor said that other infections like herpes progenitalis can cause severe abnormalities even on the unborn babies apart from causing severe lesions and discomfort to the mother.

Igboeli said that vaginal discharge with offensive odor can cause a husband not to engage in sexual activities with the wife, which may trigger marital crisis.

He urged women to make themselves presentable through cleanliness and avoidance of infections through safe sexual practices with use of condoms to prevent infections.

According to him, it has been observed that many women use different creams to enhance sexual experience. He said that these vaginal lubricants influence sperm mobility and viability.

The post Abusive use of antibiotic causes offensive v*ginal odour – Gynaecologist appeared first on .

How useful was this post?

Click on a star to rate it!

Average rating 0 / 5. Vote count: 0

No votes so far! Be the first to rate this post.

South Africa News

Get breaking South Africa news, south africa news today, latest south african news today, what is happening in south africa, latest news south africa, headlines today breaking news, daily news south africa, current situation in south africa

Related Articles

Leave a Reply

Your email address will not be published.